MathSciNet Relay Station
MathSciNet bibliographic data
MR727255 53C25 (53B20)
Gabel, Michael R.; Zoltek, Stanley M. Decomposability preserving curvature operators with an application to Einstein manifolds. Proc. Amer. Math. Soc. 90 (1984), no. 2, 303–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement